The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

On Weakly Symmetric and Weakly Ricci-Symmetric Almost r-Para Contact Manifolds of LP-Sasakian and Kenmotsu Type


B. Das and A. Bhattacharyya


The present paper deals with weakly symmetric and weakly Ricci-symmetric
almost r-para contact manifolds of LP-Sasakian type and Kenmotsu type. We
obtain necessary conditions in order that an almost r-para contact manifolds
of LP-Sasakian and of Kenmotsu type be weakly symmetric and weakly Riccisymmetric, respectively .

Keywords and Phrases : Almost r-para contact manifold , weakly symmetric
manifold, weakly Ricci-symmetric manifold
AMS Subject Classification : : 53C21, 53C25.

Received date : November 03, 2009

Accepted date: January 22, 2010

cited by: J.T.S. Vol. 4 (2010), pp.9-19

Download PDF